Research ArticleOpen accessIn the abstractThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
93 articles for “General Solution”
Set a search alertAlso matching:4 special issues
Research ArticleOpen accessIn the abstractRefining Chest X-ray Interpretation with Deep Transfer Learning TechniquesR. Sriramkumar, K. Selvakumar, J. JeganJournal of Computer Science, Vol. 21, Issue 10 · 27 Nov 2025 · 2,644 accessesView PDFCite
Research ArticleOpen accessIn the abstractSevoflurane Requirements Concerning Continuous Infusion of Dexmedetomidine in RabbitsGissela Chisag, Jorge Moposita-Maiza, Andrés Guerrero, Jenny LozadaAmerican Journal of Animal and Veterinary Sciences, Vol. 20, Issue 1 · 14 May 2025 · 5,080 accessesView PDFCite
Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessIn the abstractADAPTIVE I/O SWITCHING FOR SEAMLESS CONVERGENCE OF SMART PHONES AND EXTERNAL I/O DEVICESOh-Chul Kwon, Jusung Kim, Chang-Gun LeeJournal of Computer Science, Vol. 10, Issue 7 · 21 Feb 2014 · 6,649 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE LINEAR PROGRAMMING APPROACH ON A-P SUPER-EFFICIENCY DATA ENVELOPMENT ANALYSIS MODEL OF INFEASIBILITY OF SOLVING MODELChiao-Ping Bao, Chen-Hu Jeng, Ching-Chung Guey, Chien-Liang LinAmerican Journal of Applied Sciences, Vol. 11, Issue 4 · 3 Feb 2014 · 6,839 accessesView PDFCite
Research ArticleOpen accessIn the abstractFinite Bounded Expanding Carmelian White Hole Universe Without Dark MatterJohn Gideon HartnettPhysics International, Vol. 3, Issue 2 · 7 May 2013 · 6,935 accessesView PDFCite
Research ArticleOpen accessIn the abstractThermal Control of a Greenhouse by Variation in Ventilation Rate using a Fuzzy Parallel Distributed Compensation Controller with an RST Regulator in Each RuleElyes Feki, Amine Chouchaine, Abdelkader MamiAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 27 Apr 2012 · 7,098 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariable Separation and Boubaker Polynomial Expansion Scheme for Solving the Neutron Transport EquationDada O.M., O.B. Awojoyogbe, M. Agida, K. BoubakerPhysics International, Vol. 2, Issue 1 · 21 Jan 2012 · 7,595 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,068 accessesView PDFCite